Author Topic: Derealization and Depersonalization  (Read 70164 times)

[Buddie]

Re: Derealization and Depersonalization
« Reply #40 on: September 15, 2012, 08:40:54 am »
yes, i definitely think Ativan can cause the symptom and also being off the Ativan after having been on it for awhile can cause the symptom.
i know it gets so scary when you think your going insane and you're just kind of observing that from a different place.
i didn't know what was real or if i was dreaming the whole morning and i couldn't bring myself out of that.
i had to keep telling myself that my brain is just healing and trying to make sense of everything or else i would feel like i went insane.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.